# SDR CKSA96368

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND OUTBOARD FLAP HAS BOLT GOUGE, INBOARD SIDE OF INBOARD ICE BREAKER MARKED H6.  REPAIR OUTBOARD FLAP IAW DC8 SRM 57-2-5 FIGURE 1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  C-1 CHECK CARD NR 1008.  NON-ROUTINE TASK CARD NR 89573.
